# SDR ASOA02578S

- Difficulty date: October 31, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF34*
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 4033T65P03
- Condition: Inoperative
- Location: Engine
- Part time: 2,246 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, BOTH ENGINES WERE SET AT APPROXIMATELY 90 PERCENT.  DURING CLIMB OUT THE LT ENGINE N1 WENT TO THE LOW 70 PERCENT AND FLUXED BETWEEN THE LOW TO HIGH 70.  THERE WAS ALSO A FUEL FLOW FLUX AND THE OIL PRESSURE REMAINED CONSTANT.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED AND LANDED SAFETLY.
